MathSciNet Relay Station
MathSciNet bibliographic data
MR701625 65R20 (45E05 45L10)
Ioakimidis, N. I. Further convergence results for the weighted Galerkin method of numerical solution of Cauchy-type singular integral equations. Math. Comp. 41 (1983), no. 163, 79–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement